# SDR YENA201705130370

- Difficulty date: May 13, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N796JB
- Make and model: Airbus A320-232
- Aircraft serial: 5060
- Aircraft time: 22,059 hours, 7,323 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Csd
- Part number: 520913
- Part serial: G1140836
- Condition: Failed
- Location: Generator
- Part time: 22,063 hours, 7,323 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY GENERATION TEST FAILED.   R & R CSMG IAW AMM 29-12-51-000-001-A, OPS CHECK GOOD EMERGENCY GENERATION, OK TO CONTINUE SERVICE.
